MathSciNet Relay Station
MathSciNet bibliographic data
MR2418615 46L55 (22D25 46L05 46M15)
Kaliszewski, S.; Quigg, John; Raeburn, Iain Proper actions, fixed-point algebras and naturality in nonabelian duality. J. Funct. Anal. 254 (2008), no. 12, 2949–2968.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement